# SDR QXEA0100907

- Difficulty date: May 30, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER FUSELAGE SKIN BELOW CARGO DOOR HAS A AREA OF DAMAGE DUE TO CARGO NET SUPPORT ROD IMPACTING FUSELAGE. REPAIRED IAW DHC-8 SRM 51-20-51.
